# SDR SWAA2014040226757

- Difficulty date: March 22, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 21,446 hours, 12,807 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200041
- Part serial: IC1172
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STATION 120.30 RIB LOWER SURFACE OTBD FASTENER HOLE CRACKED 7 INCHES AFT OF FRONT SPAR.  REPAIRED RIB IAW EA.
